First of all I wasnt sure where to post this, so I hope I am in the right spot.
I am a 28 yr old female. I have had 2 kids ages 11 and 6, one natural, one csection. I have also had gastric bypass surgery. On top of that I also have fibromyalgia, a pituitary tumor, cushings disease, bipolar, arnold chiari malformation, and bipolar. You would think that was enough right?
Well now for the last week I have had bright red blood in my stools. It first started out when I was constipated, so I just thought maybe I had a hemorroid, or anal fissure. Well here it is a week later and now my stools are alot looser and I am still having the bright red blood in the stools. Its even making the water in the toilet red and also on the tp when I wipe. (sorry if thats a bit graphic) I am just concerned because to me this is a lot of blood. I mean to make the water completely bright red even after I flush there is still some redness to the water. I even went to the restroom earlier and only had to urinate but the blood still came from the rectum and filled the toilet. Thats why I decided to post. OUT OF ROOM CONT'D ON NEXT POST..
I agree with PGB, you need to call a dr MONDAY. Most likely a bright red bleeding is something lower in the rectal area and can be taken care of fairly easy. You are right to think of fissures or hemmorhoids. They can get irritated. However, my mom has a chronic inflamation (inflammation) of the lower bowel that is similar to Chrone's disease. She has bleeding but usually followed with mucous, too. Sorry for the TMI. Do you have any other symptoms-pain in abdomen or sided pain?
you are sleeping alot because your blood count is prob very low. I would go to emergency room if i were you. are you vomiting any thing? my mom was bleeding in stomach and passing blood in stool. she had to have about 3 to 4 pints of blood.her case was a little different she took to much motrin.she was fine a few days later.please dont wait to long. good luck!
I agree with pcad. You're losing too much blood which is probably making you anemic causing your extreme fatigue. Fatigue is also a symptom of Cushing's, so I imagine yours is twice as bad because of the anemia as well. It doesnt sound even like internal hemorrhoids to me.. i think you're bleeding too much for it to be that. Do you have reflux? the blood can be coming anywhere from your stomach on down.. This is a serious matter and I wouldnt recommend waiting until Monday. You need to go to the ER.
I have been thinking about this and came back tonight to check this thread. The way you describe this sounds like a lot of blood. Changing the color of the water and it's still a little red even after you flush the toilet? That's a lot. I'm changing my mind. I agree with these other posters. You shouldn't wait until Monday. If you haven't already done it, you really should go to the ER. Or at least check and see if your doctor has an on-call phone number where you could get his/her opinion on this. I really don't think you need to wait. Good luck. Let us know how you are...
A few years ago I had bright red blood in my stool. It started one night, I had cramps like diarreha and had stool and blood together. Before morning I would cramp and it had changed to nothing but blood. Not as much as it sounds like you are having though. I went to the doctor the next day and after an exam they admitted me to hospital for tests. They decided that I had a spastic colon. The spasms were pushing everything through so fast that it had torn my intestines on the inside. It healed on it's own. I did however have to take 2 different tranquilizers everyday for a long time to keep everything settled in there. I reallly don't think this sounds much like your problem though. I just want to stress how very important it is that you get this checked out. PLEASE don't wait past Monday. Call your doctor Monday and explain what is going on and how long it has been going on and how bad it is. Good luck.
Its starting to freak me out. I plan on going and seeking the doctors advice at the beginning of the week, but until then, if anyone has had the same thing happen, please what could this be, and should I be concerned? I just hate doctors because it seems everytime I go they give me more bad news and I dont know if I can take anymore or not.
I have also been extremely fatigued lately, I mean I have been sleeping like probably 17 or 18 hours a day. I am just totally wiped out but I just figured that I was having a flare from my fibromyalgia. I never know what kind of pain or fatigue that is going to cause me.
Please someone give me some insight as to what may be going on. Any response is appreciated and thank you in advance.
No I havent had any pain or vomiting. I have however been craving alot of salty foods and it seems like I can not get enough to drink. I never thought about being so tired because of the loss of blood, but that does make sense. The bleeding has not been as bad today, but has not gone away either. As I said though I do not feel any burning before or after wards like you would if it were hemorroids (hemorrhoids) or a fissure. Its just like I am on my period but bleeding out the wrong area. I have an appointment with the doctor Tuedsay, but now I watched the weather and we are supposed to get 6-10 inches of snow and the doctor is an hour away!! If that is the case I will just go here to the local hospital, even though I hate the service here. Thanks to all of you who have replied and given me some advice, I appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.